# SDR XN0A01021

- Difficulty date: September 6, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CONFIGURATION LIGHT CAME ON MWP, ABORTED TAKE OFF.  PERFORM OPS ON KRUEGER AND NOTCH POSITION UNIT.  NO DEFECTS NOTED.  OPS GOOD ON LOW SPEED AILERON IAW A300 AMM 27-84-00.
